"Shake n' Bake"!!! awe...well my 1st advise to you is: don't perform any surgeries on anybody, LOL. and umh....watch out when you shave.
i got the tremors in my hands, arms & also legs (thighs mostly) when i was on Prednisone (and still do when i take it) it doesn't take much...i remember beingon 10mg and it still happened.
when i was in the hospital & was getting IV steroids....wow, when i came home my whole body was nonstop shaking....was so bad i called the doc! but he assured me i was from the steroids.
i don't know what meds you have...but when i take Pred now, i always have a Valium or Xanax chaser. it just helps with the rapid heartbeat & trembles.
but i do hear ya...it was mostly when i would go to grip a cup....or use a fork or something. that's when i first noticed it.
be careful Zeek. keep us updated on how you're doing.
Arthritis Forum Moderator
Active Severe Rheumatory Arthritis. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Previous Lymes Disease for 10 years.
Meds: Remicade infusions 300mg Q3weeks; Intra-articular knee injections when needed; Mercaptopurine 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 10mgQD mantainance; Entocort 9mgQD; Meclizine; Augmentin; Tigan 300mg; Reglan; LidoDerm Patches; Diazepam 5mg for AS back spasms; Rozerem 8mg; Dilaudid 4mg tabs for pain.